# SDR FDEA2020082652012

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT RIGHT 3 DOOR NR 1 (UPPER) BEAM AFT DOOR STOP NR1 FOUND CRACKED AT STATION 838.330 , Z= - 51.367.  CABIN, MAIN DECK CARGO COMPARTMENT RIGHT 3 DOOR NR 1 (UPPER) BEAM AFT DOOR STOP NR 1 STATION 838.330, Z= -51.367.  REMOVED AND REPLACED PER MD-11 SRM 51-31-01-OG.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
